CBS has announced the premiere dates for its 2008-2009 schedule. The season kicks off with a pre-season launch for Survivor: Gabon on Thursday, September 18th and the rest of the networks fall programming will roll out through October. Check out the press release after the jump.
CBS press release:
CBS ANNOUNCES 2008-2009 PREMIERE DATES
Pre-Season Launch for “Survivor: Gabon” on Thursday, Sept. 18
Monday Comedies, Including the Series Debut of “Worst Week” and the Night’s Top Drama “CSI: Miami,” Premiere Sept. 22
“NCIS,” Freshman Drama “The Mentalist” and “Without a Trace” (On Its New Night) Premiere Tuesday, Sept. 23
CBS’s New Wednesday Comedy Block of “The New Adventures of Old Christine” and Freshman “Project Gary,” Along with Returning Dramas “Criminal Minds” and “CSI: NY,” Premiere Sept. 24
“60 Minutes,” “The Amazing Race,” “Cold Case” and “The Unit,” Premiere Sunday, Sept. 28
CBS’s Friday Lineup Including “Ghost Whisperer,” Freshman Drama “The Ex List” and “Numb3rs” Return Oct. 3
“CSI” and New Drama “Eleventh Hour” Premiere Thursday, Oct. 9
CBS today announced dates for the fall premieres of its new and returning series, which include a pre-season debut for SURVIVOR: GABON and the launch of its Thursday and Friday drama series in early October. The Network will introduce the majority of its schedule beginning Monday, Sept. 22, the official start of the 2008-2009 season.
For the seventh consecutive season, SURVIVOR: GABON, the 17th installment of the hit reality series, will debut a week prior to the formal start of the season, returning on Thursday, Sept. 18 (8:00-9:00 PM, ET/PT).
CBS’s new season rollout officially begins on Monday, Sept. 22 with the second season premiere of THE BIG BANG THEORY (8:00-8:30 PM, ET/PT), the fourth season debut of HOW I MET YOUR MOTHER (8:30-9:00 PM, ET/PT), the sixth season premiere of television’s Number One comedy TWO AND A HALF MEN (9:00-9:30 PM, ET/PT), the debut of new comedy WORST WEEK (9:30-10:00 PM, ET/PT) and the seventh season premiere of CSI: MIAMI (10:00-11:00 PM, ET/PT), the night’s Number One drama.
NCIS begins its sixth season on Tuesday, Sept. 23 (8:00-9:00 PM, ET/PT), followed by the new drama THE MENTALIST (9:00-10:00 PM, ET/PT) and the seventh season premiere of WITHOUT A TRACE on its new night (10:00-11:00 PM, ET/PT).
CBS premieres its new Wednesday comedy block on Sept. 24 with the fourth season of THE NEW ADVENTURES OF OLD CHRISTINE (8:00-8:30 PM, ET/PT) and new comedy PROJECT GARY (8:30-9:00 PM, ET/PT), followed by the fourth season of CRIMINAL MINDS (9:00-10:00 PM, ET/PT) and the fifth season premiere of CSI: NY (10:00-11:00 PM, ET/PT).
Premiering on Sunday, Sept. 28 is the 41st season of 60 MINUTES, the longest running and highest rated newsmagazine (7:00-8:00 PM, ET/PT), the 13th edition of multi-Emmy Award winning THE AMAZING RACE (8:00-9:00 PM, ET/PT), the sixth season of COLD CASE (9:00-10:00 PM, ET/PT) and the fourth season premiere of THE UNIT on its new night (10:00-11:00 PM, ET/PT).
The Network’s top-rated Friday lineup returns on Oct. 3 with the fourth season premiere of GHOST WHISPERER (8:00-9:00 PM, ET/PT), the debut of the new drama THE EX LIST (9:00-10:00 PM, ET/PT), followed by the fifth season premiere of NUMB3RS (10:00-11:00 PM, ET/PT).
CSI: CRIME SCENE INVESTIGATION returns for its ninth season on Thursday, Oct. 9 (9:00-10:00 PM, ET/PT), followed by the premiere of freshman drama ELEVENTH HOUR (10:00-11:00 PM, ET/PT).
The premieres of the Thursday and Friday night dramas have been scheduled outside of premiere week to accommodate the scheduled presidential debate on Sept. 26 and a vice presidential debate on Oct. 2.
CBS’s 2008-2009 Premiere Dates
Thursday, Sept. 18
8:00-9:00 PM SURVIVOR (17th Installment Premiere)
Monday, Sept. 22
8:00-8:30 PM THE BIG BANG THEORY (2nd Season Premiere)
8:30-9:00 PM HOW I MET YOUR MOTHER (4th Season Premiere)
9:00-9:30 PM TWO AND A HALF MEN (6th Season Premiere)
9:30-10:00 PM WORST WEEK (Series Debut)
10:00-11:00 PM CSI: MIAMI (7th Season Premiere)
Tuesday, Sept. 23
8:00-9:00 PM NCIS (6th Season Premiere)
9:00-10:00 PM THE MENTALIST (Series Debut)
10:00-11:00 PM WITHOUT A TRACE (7th Season Premiere)
Wednesday, Sept. 24
8:00-8:30 PM THE NEW ADVENTURES OF OLD CHRISTINE (4th Season Premiere)
8:30-9:00 PM PROJECT GARY (Series Debut)
9:00-10:00 PM CRIMINAL MINDS (4th Season Premiere)
10:00-11:00 PM CSI: NY (5th Season Premiere)
Saturday, Sept. 27
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY (Season Premiere)
Sunday, Sept. 28
7:00-8:00 PM 60 MINUTES (41st Season Premiere)
8:00-9:00 PM THE AMAZING RACE (13th Edition)
9:00-10:00 PM COLD CASE (6th Season Premiere)
10:00-11:00 PM THE UNIT (4th Season Premiere)
Friday, Oct. 3
8:00-9:00 PM GHOST WHISPERER (4th Season Premiere)
9:00-10:00 PM THE EX LIST (Series Premiere)
10:00-11:00 PM NUMB3RS (5th Season Premiere)
Thursday, Oct. 9
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION (9th Season Premiere)
10:00-11:00 PM ELEVENTH HOUR (Series Debut)